# SDR 97ZZZX3506

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N501AL
- Make and model: Bolkms BO105C
- Aircraft serial: S58
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Mast
- Part number: 4619305032
- Condition: Cracked
- Location: Transmission
- Part time: 7,071 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN ROTOR HUB REMOVAL, NOTED THE MAIN ROTOR MAST FLANGE WAS CRACKED.  THE MAST FLANGE WAS FOUND CRACKED APPROXIMATELY THREE-FOURTHS AROUND. THE CRACK WAS NEAR THE RADIUS OF THE FLANGE AND THE STUD HOLES.
